BibTeX record journals/eor/LiHWY19

download as .bib file

@article{DBLP:journals/eor/LiHWY19,
  author    = {Dongmin Li and
               Qingpei Hu and
               Lujia Wang and
               Dan Yu},
  title     = {Statistical inference for \emph{M\({}_{\mbox{t}}\)}/\emph{G}/\emph{Infinity}
               queueing systems under incomplete observations},
  journal   = {Eur. J. Oper. Res.},
  volume    = {279},
  number    = {3},
  pages     = {882--901},
  year      = {2019}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics